# SDR CA020617010

- Difficulty date: June 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: CON80535
- Condition: Separated
- Location: Port Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE PORT ENGINE FIRE WARNING LIGHT ILLUMINATED. THE PILOT IMMEDIATELY TURNED AROUND AND LANDED.  AFTER LANDING ON THE ROLL OUT, THE WARNING LIGHT EXTINGUISHED. UPON INVESTIGATION BY THE MAINTENANCE CREW, IT WAS DISCOVERED THAT AN EXHAUST PIPE HAD BROKEN OFF. THE FIREWALL WAS INSPECTED FOR DAMAGE AND NONE WAS FOUND. THE EXHAUST STACK WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
